Differential and Integral Equations

Global solvability for damped abstract nonlinear hyperbolic systems

H. T. Banks, David S. Gilliam, and Victor I. Shubov

Full-text: Open access

Abstract

We consider abstract nonlinear second-order-in-time systems with damping. The nonlinearity is assumed to satisfy a monotonicity condition as well as certain smoothness conditions. Well posedness of solutions is established and several examples of interest are discussed. A nonlinear variation-of-parameters representation for solutions in terms of an associated linear semigroup is also given.

Article information

Source
Differential Integral Equations, Volume 10, Number 2 (1997), 309-332.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367526340

Mathematical Reviews number (MathSciNet)
MR1424814

Zentralblatt MATH identifier
0892.47063

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35L70: Nonlinear second-order hyperbolic equations 73G05 73K05

Citation

Banks, H. T.; Gilliam, David S.; Shubov, Victor I. Global solvability for damped abstract nonlinear hyperbolic systems. Differential Integral Equations 10 (1997), no. 2, 309--332. https://projecteuclid.org/euclid.die/1367526340


Export citation